TITLE

On the Transmission Eigenvalue Problem in Disjoint Domains

AUTHOR(S)
Delić, Aleksandra; Jovanović, Boško; Milovanović, Zorica
PUB. DATE
October 2011
SOURCE
Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 4, p407
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A transmission eigenvalue problem on two disjoint intervals has been investigated. A distribution of eigenvalues has been obtained. A corresponding difference scheme is proposed and tested with a few numerical examples.
ACCESSION #
71149384

 

Related Articles

  • A preconditioner for block two-by-two symmetric indefinite matrices. Chun Wen; Ting-Zhu Huang // Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p30 

    A new preconditioner for the numerical solution of block two-by-two symmetric indefinite matrices is presented in this paper. The proposed preconditioner is constructed as the product of two fairly simple preconditioners: one is the famous block Jacobi preconditioner, and the other is the...

  • Indefinite block triangular preconditioner for symmetric saddle point problems. Wu, Shi-Liang; Li, Cui-Xia // Calcolo;Mar2013, Vol. 50 Issue 1, p1 

    In this paper, we consider an indefinite block triangular preconditioner for symmetric saddle point problems. The new eigenvalue distribution of the preconditioned matrix is derived and some corresponding results in Simoncini (Appl. Numer. Math. 49:63-80, ) and Wu et al. (Computing 84:183-208, )...

  • An alternating LHSS preconditioner for saddle point problems. Liu Qingbing // Computational & Applied Mathematics;2012, Vol. 31 Issue 2, p339 

    In this paper, we present a new alternating local Hermitian and skew-Hermitian Splitting preconditioner for solving saddle point problems. The spectral property of the preconditioned matrices is studies in detail. Theoretical results show all eigenvalues of the preconditioned matrices will...

  • On the asymptotic distribution of block-modified random matrices. Arizmendi, Octavio; Nechita, Ion; Vargas, Carlos // Journal of Mathematical Physics;2016, Vol. 57 Issue 1, p1 

    We study random matrices acting on tensor product spaces which have been transformed by a linear block operation. Using operator-valued free probability theory, under some mild assumptions on the linear map acting on the blocks, we compute the asymptotic eigenvalue distribution of the modified...

  • Nested Renewal Processes with Special Erlangian Densities. Bendell, A.; Scott, N. H. // Operations Research;Nov/Dec84, Vol. 32 Issue 6, p1345 

    We consider the class of nested renewal processes in which all densities are Special Erlangian. We first derive explicit expressions for the transient and steady-state distributions of the accumulated number of shocks and for their mean and variance. We also consider situations with infrequent...

  • An improvement of the Berry-Esseen inequalities. Korolev, V. Yu.; Shevtsova, I. G. // Doklady Mathematics;Feb2010, Vol. 81 Issue 1, p119 

    The article offers information on the validity of inequality for C1 ≤ 0.345 which is stringently less than the minimum possible value CE. It says that C1 = 0.345 infers the validity of classical inequality of Berry-Esseen for C0 = 2C1 = 0.690, which is coomparatively good than the best...

  • Some Truncated Distributions. Nadarajah, Saralees // Acta Applicandae Mathematica;Apr2009, Vol. 106 Issue 1, p105 

    Long-tailed distributions arise in many areas of the sciences. These distributions, however, suffer from the weakness of not having finite moments of all orders and this weakness has restricted their use. In this note, we introduce truncated versions of five of the most commonly known...

  • Distribution Functions of Poisson Random Integrals: Analysis and Computation. Veillette, Mark; Taqqu, Murad // Methodology & Computing in Applied Probability;Jun2012, Vol. 14 Issue 2, p169 

    We want to compute the cumulative distribution function of a one-dimensional Poisson stochastic integral $I(g) = \displaystyle \int_0^T g(s) N(ds)$, where N is a Poisson random measure with control measure n and g is a suitable kernel function. We do so by combining a Kolmogorov-Feller equation...

  • Output-Feedback Stabilization Control of Systems with Random Switchings and State Jumps. Wei Qian; Shen Cong; Zheng Zheng // Abstract & Applied Analysis;2014, p1 

    The work is concerned with output-feedback stabilization control problem for a class of systems with random switchings and state jumps. The switching signal is supposed to obey Poisson distribution. Firstly, based on the asymptotical property of the distribution of switching points, we derive...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics